# SDR AALA20021872

- Difficulty date: December 27, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Engine: Rroyce RB211535*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DEN - FLT 432 - EN ROUTE DEN-DFW, AFTER TAKEOFF, THE LEFT ENGINE HAD WHAT APPEARED TO BE A PRESSURE STALL.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO DEN WITHOUT INCIDENT.  PERFORMED ENGINE BORESCOPE PER MM.  REPLACED THE LEFT AND RIGHT HP3 SOLENOIDS, HP2 SOLENOID, LEFT AND RIGHT HP3 BLEED VALVES AND HP2 BLEED VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
